RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lezhnev, Mikhail Viktorovich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:121
Abstract pages:869
Full texts:365
References:112
E-mail: ,

http://www.mathnet.ru/eng/person44049
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2008
1. M. V. Lezhnev, “An algorithm for finding normal solutions of consistent systems of linear equations”, Fundam. Prikl. Mat., 14:2 (2008),  121–128  mathnet  mathscinet  zmath; J. Math. Sci., 162:5 (2009), 669–674  scopus
2007
2. M. V. Lezhnev, “Функции тока вихревого пятна заданной плотности”, Matem. Mod. Kraev. Zadachi, 3 (2007),  121–123  mathnet
3. M. V. Lezhnev, I. A. Danilushkin, “Моделирование процессов тепло-массопереноса с использованием структурной теории распределенных систем”, Matem. Mod. Kraev. Zadachi, 2 (2007),  90–92  mathnet
2006
4. M. V. Lezhnev, V. I. Rjabchenko, L. L. Ganigeva, “Вариационная задача для функции тока точечного вихря в задаче обтекания плоского профиля”, Matem. Mod. Kraev. Zadachi, 3 (2006),  145–148  mathnet
2005
5. V. V. Legnev, M. V. Lezhnev, “Задача плоского обтекания и метод граничных вихрей”, Matem. Mod. Kraev. Zadachi, 3 (2005),  151–153  mathnet
2004
6. M. V. Lezhnev, “Граничное управление объектом с распределенными параметрами”, Matem. Mod. Kraev. Zadachi, 2 (2004),  149–150  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020